EconPapers    
Economics at your fingertips  
 

A Defense of Traditional Hypotheses about the Term Structure of Interest Rates

John Campbell ()

Journal of Finance, 1986, vol. 41, issue 1, 183-93

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (41) Track citations by RSS feed

Downloads: (external link)
http://links.jstor.org/sici?sici=0022-1082%2819860 ... O%3B2-D&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
Working Paper: A Defense of Traditional Hypotheses about the Term Structure of Interest Rates (1986) Downloads
Working Paper: A Defense of Traditional Hypotheses About the Term Structure of InterestRates (1984) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jfinan:v:41:y:1986:i:1:p:183-93

Ordering information: This journal article can be ordered from
http://www.afajof.org/membership/join.asp

Access Statistics for this article

More articles in Journal of Finance from American Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-08-23
Handle: RePEc:bla:jfinan:v:41:y:1986:i:1:p:183-93